3 doctors weighed in:

What are the first things that should be done for someone who has overdosed on tylenol (acetaminophen)?

3 doctors weighed in
Dr. Shaym Puppala
Internal Medicine
2 doctors agree

In brief: 911

An overdose of Acetaminophen (tylenol, also found in many over-the-counter cold/flu remedies and other meds) can be deadly, and deserves a 911 call.
If it looks that there may be a delay and the overdose was within a few hours, vomiting can be induced but 911 still must be called as there could still have been significant absorption from the stomach, enough to seriously damage the liver.

In brief: 911

An overdose of Acetaminophen (tylenol, also found in many over-the-counter cold/flu remedies and other meds) can be deadly, and deserves a 911 call.
If it looks that there may be a delay and the overdose was within a few hours, vomiting can be induced but 911 still must be called as there could still have been significant absorption from the stomach, enough to seriously damage the liver.
Dr. Shaym Puppala
Dr. Shaym Puppala
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors